MathSciNet Relay Station
MathSciNet bibliographic data
MR2109829 60F17 (60G60)
Poryvaĭ, D. V. The invariance principle for a class of dependent random fields. (Russian) Teor. Ĭmovīr. Mat. Stat. No. 70 (2004), 110--120; translation in Theory Probab. Math. Statist. No. 70 (2005), 123–134
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement